to much protein?

  • For two weeks i have followed the regiment to a "T" the second seek I added two extra EAS protein shakes to my regiment right before work out and right after.  Then a few nights later I had a huge attack of gout...ugh and stomach cramps with bathroom issues.  Can it really be i took to much protein?  I have taken the last three days off to heal my wounds.  No EAS meal replacements, no workouts.  I am continuing on monday, but at a loss of what to do about my protein intake?  any help would be appreciated!

  • Changing your diet will impact your belly.  Protein shakes are notorious for causing issue at first.  It's not too much protein, it's just a big change.

    Jessica Mighty Max ~ 2013 Body-for-LIFE Champion ~ Champion is a VERB!

  • Do you have the same effect with milk products in general?  If I'm not using supplement shakes/ protein, I hit up the meats, shrimp, and cottage cheese portions up.

  • For someone with gout, protein plays a big factor in flare ups.  Too much protein can cause painful attacks. I would consult your doctor. The stomach issues could very well be the change in diet. Good luck

  • Tony1, we'd love to talk to you more about how to safely incorporate more protein into your diet. Give us a call at 1-800-297-9776 M-F 8:30 am to 5:00 pm EST. Please mention case # 00670654 when you call.

    ~Brooke @EAS